# SDR AALA20100421TUL09

- Difficulty date: April 21, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE PUNCTURED IN CUSP STATION 1236 LEFT.  INSTALLED DOUBLER PER AARD 53-20-00-16.
